# SDR CA070220006

- Difficulty date: February 16, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft time: 520 hours
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 31B525501
- Condition: Leaking
- Location: Igv
- Part time: 525 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AC PERFORMED NORMALLY FOR THE TAKEOFF AND INITIAL CLIMB TO 5000 FEET. APPROX (2) MINUTES INTO THE FLIGHT AFTER CLEARANCE TO 17000 FT WITH CLIMB PWR REAPPLIED TO COMMENCE THE CLIMB, THE RT ENG EXPERIENCED A COMPRESSOR STALL. AFTER (2) OR (3) SURGES THE ENGINE ROLLED BACK TO AROUND 50 PERCENT, N1 WITH FLUCTUATING RPM AND ITT. ROLLBACK WAS FOLLOWED BY A FADEC MAJOR FAIL FAULT LIGHT. THE PILOT REDUCED POWER ON THE RT ENGINE AND THE N1 STABILIZED AT FLIGHT IDLE. CHECKLIST WAS CALLED FOR AND THE RT ENG WAS SHUTDOWN IAW MFG CHECKLIST. FUEL DUMP WAS COMPLETED WITH CLEARANCE FROM THE DEPARTURE CONTROLLER AND THE AC WAS REDUCED TO LANDING WEIGHT AND RETURNED FOR LANDING AT AIRPORT WITH NO FURTHER INCIDENT.   THE AC WAS TAKEN TO MFG FOR TROUBLESHOOTING. THE RT ENGINE FAULT CODE ON THE EDU WAS AH AND AF. MFG TECH SUPPORT INSTRUCTED TO REPLACE THE IGV LINEAR ACTUATOR. ACTUATOR WAS REPLACED AND CARRIED OUT GROUND RUNS, LEAK CHECK AND FULL PWR CHECKS SERVICEABLE. THE AC WAS RETURNED TO SERVICE AND DEPARTED WITHOUT FURTHER INCIDENTS OR OCCURRENCES. (TC NR 20070220006)
